# SDR IPXA2022082685646

- Difficulty date: August 4, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Boeing 737
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: AFA77761
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER CARGO BILGE LONGERON 48R AT STA Y=1701 HAS CORROSION.REPAIRED LONGERON 48R AT STA Y=1701 IAW VT-SAA EA 011-5310-01-A9662 I/R AND UPS EO MD11-5310-84552-A. FAA FORM 8100-9 SIGNED BY P.LAU (AR-830967) DATED 08/24/2022 (MAJOR)
